# SDR SCNA20170714156

- Difficulty date: July 14, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 52,062 hours, 19,679 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRPLANE YAWED TO THE LEFT ON TAKE OFF, SUSPECT A FLAT TIRE.  PASSENGER HEARD GRINDING. INSPECTED LANDING GEAR WHEEL AND TIRE ASSEMBLIES, AND FOUND NO DEFECTS, EXCLUDING NORMAL TREAD WEAR.  PERFORMED GVI OF FUSELAGE AND TIRES. ACFT OK FOR SERVICE.  FOUND THE NR 1 ENGINE BLEED VALVE CLOSED.  R & R THE NR 1 ENGINE BLEED AIR REGULATOR. UNLOCKED PRSOV. OPS CHECKED GOOD.
